# SDR USAAD96091

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lav Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER POPPED ON LANDING, WOULD NOT RESET.  REPAIRED TWO CHAFED WIRES ABOVE RIGHT LAV CEILING.  (M)
